Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Isentress in stool
May 7, 2009

Asked before, hoping to get a response on this: I've recently switced to Isentress, Prevista, Norvir, and Truvada. The Isentress passed through almost in tact in my stool at least four times since I started almost 4 weeks ago. What could be causing this? Is it possible to absorb even if it comes out, the only difference being the pill is now soggy? I noted there are no food restrictions for Isentress, but could it be because of my diet? The only thing I can hold suspect are my normal dietary supplements: Isopure protein shakes every morning; Danactive; Vitamins:C,E,Muti,B6,B12,B-Complex; Minerals:Zinc,Copper,Selenium,Multi; Herbs:Milk Thistle Seed,Ginseng; Other:Fish Oil, Resveratrol,CO-Q-10,Glucosamine Chondroitin & MSM, and Baby Aspirin. I've recently stopped Garlic,N-Acetyl Cysteine and Lycopene, because I thought those might be interfering with the regimen. I thought I was doing well until yesterday and today, when the Isentress came out almost whole again. Does anyone have any ideas? I've been on all those sups for years and never had a problem. (HIV over ten years). Any insight would be greatl appreciated. Thanks. Marc

Response from Dr. Young

Hello Marc and thanks for your post.

I've never heard of this before- either with raltegravir (Isentress) or with any other HIV medication. While I don't think that your supplements are the cause, it might be worth holding them for a few days to see if there's any difference. (I will say that you're taking more supplements that anyone that I know of.)

Do any of our readers have a similar experience with their medications?

BY



Previous
which Medication Best with kivexa??
Next
I've become Detectable and need to Change my Regimen

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement